Cureus · 2025
Nivolumab-Induced Lichenoid Eruption: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Leme Hugo J, Ramos José, Magarreiro-Silva António, Gouveia Ana, Alves João
Аннотация
Immune checkpoint inhibitors, such as nivolumab, are associated with a broad spectrum of cutaneous immune-related adverse events, among which lichenoid eruptions are increasingly recognized. We describe a case of nivolumab-induced lichenoid eruption in a patient with metastatic desmoplastic melanoma. Five months after treatment initiation, the patient developed pruritic violaceous papules and plaques, with histopathology revealing lichenoid interface dermatitis. This lichenoid reaction was managed with clobetasol ointment, low-dose oral prednisolone, intralesional corticosteroids, and acitretin, allowing the continuation of immunotherapy with nivolumab, which was completed after one year of treatment.